How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
22106326
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

MY doctor has just perscribed me amirol to aleviate the symptoms

Customer Question

MY doctor has just perscribed me amirol to aleviate the symptoms of restless leg syndrome.
I have been on it for two nights - the second night had a really great sleep, but feeling headachy, tired, light- headed, and almost dispressed (unusual for me as I have a happy disposition). I googled amirol and was shocked to see the side-effects - what is the point in taking this drug if it is only going to make me more tired, plus,have other side effects? Do these side effects subside and if so how long does it take? Will my body become immune to the positive effects it has which is helping me sleep?
Submitted: 6 years ago.
Category: Health
Expert:  CamilleRN replied 6 years ago.
Welcome to JustAnswer Health...and thank you for your question. I am a verified Expert and am delighted to help you today. As in the case with most medications, such side effects normally subside after a few weeks,without becomming immune to the positive effects of the medication. I would ask that you let your Dr know what you are experiencing, he may want to adjust the dose.

Related Health Questions